MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE CLOSED LOOP STIMULATOR (CLS) (US); SCS IPG

SALUDA MEDICAL PTY LTD EVOKE CLOSED LOOP STIMULATOR (CLS) (US); SCS IPG
Model Number 101144
Medical Device Problem Codes Patient-Device Incompatibility (2682); Charging Problem (2892)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 03/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The evoke cls was not returned to saluda.The patient¿s event logs could not be reviewed due to a large gap between the patient¿s last programming session in (b)(6) 2025 and their revision in (b)(6) 2026.The root cause of the pain and charging difficulty cannot be definitively determined; however, the physician noted the patient¿s significant weight loss may have contributed to the reported pain and charging difficulty.The evoke scs system surgical guide details potential risks associated with surgery and spinal cord stimulation including, "temporary or persistent post-surgical pain at hardware implantation sites and the patient may require surgery (including revision, explant, and replacement)" as a result¿.
 
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system reported pain at the evoke closed loop stimulator (cls) implant site and charging difficulty.The physician noted the patient¿s significant weight loss and the position of the evoke cls contributed to the reported pain and charging difficulty.A revision procedure was performed, and the physician elected to replace and reposition the evoke cls to resolve the reported event.

Brand Name
EVOKE CLOSED LOOP STIMULATOR (CLS) (US)
Common Device Name
SCS IPG
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw -
AU   -
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw -
AU   -
MDR Report Key24699120
Report Number3021836309-2026-00091
Device Sequence Number18686132
Product Code LGW
UDI-Device Identifier09352307001565
UDI-Public09352307001565
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/23/2025
Device Model Number101144
Device Catalogue Number3002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown